Bounded and almost periodic solutions of linear integral equations. I
Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1787-1798
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_10_a18,
author = {V. F. Pulyaev},
title = {Bounded and almost periodic solutions of linear integral equations. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1787--1798},
year = {1989},
volume = {25},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_10_a18/}
}
V. F. Pulyaev. Bounded and almost periodic solutions of linear integral equations. I. Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1787-1798. http://geodesic.mathdoc.fr/item/DE_1989_25_10_a18/